# SDR IPXA2020041054080

- Difficulty date: April 9, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 62,006 hours, 16,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** L1 DOOR WONT ARM.DEFERRED L1 DOOR SLIDE INOP PER MEL 52-10-3-1-2-1-1. PLACARD INSTALLED.REPOSITIONED AIR& BAR PER MM 25-61-01, OPS CK GOOD. THIS CLEARS M 704223, DMP REVERSED.
